Coisotropic varieties and their generating families
Annales de l'I.H.P. Physique théorique, Volume 56 (1992) no. 4, pp. 429-441.
@article{AIHPA_1992__56_4_429_0,
     author = {Janeczko, S.},
     title = {Coisotropic varieties and their generating families},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {429--441},
     publisher = {Gauthier-Villars},
     volume = {56},
     number = {4},
     year = {1992},
     mrnumber = {1175478},
     zbl = {0812.53036},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1992__56_4_429_0/}
}
TY  - JOUR
AU  - Janeczko, S.
TI  - Coisotropic varieties and their generating families
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1992
SP  - 429
EP  - 441
VL  - 56
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1992__56_4_429_0/
LA  - en
ID  - AIHPA_1992__56_4_429_0
ER  - 
%0 Journal Article
%A Janeczko, S.
%T Coisotropic varieties and their generating families
%J Annales de l'I.H.P. Physique théorique
%D 1992
%P 429-441
%V 56
%N 4
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPA_1992__56_4_429_0/
%G en
%F AIHPA_1992__56_4_429_0
Janeczko, S. Coisotropic varieties and their generating families. Annales de l'I.H.P. Physique théorique, Volume 56 (1992) no. 4, pp. 429-441. http://www.numdam.org/item/AIHPA_1992__56_4_429_0/

[AM] R. Abraham and J.E. Marsden, Foundations of Mechanics, Benjamin/Cummings, Reading, 1978. | MR | Zbl

[A] V.I. Arnol'D, Lagrangian Manifolds with Singularities, Asymptotic Rays and the Open Swallowtail, Funkt. Anal. Appl., Vol. 15, 1981, pp. 1-14. | MR | Zbl

[AVG] V.I. Arnol'D, S.M. Gusein-Zade and A.N. Varchenko, Singularities of Differentiable Maps, Vol. I, 1985, Birkhäuser, Boston. | MR | Zbl

[AG] V.I. Arnol'D and A.B. Givental, Symplectic Geometry, Itogi Nauki i Techniki, Contemporary Problems in Mathematics, Fundamental Directions, Vol. 4, pp. 5-139. | MR

[BT] S. Benenti and W.M. Tulczyjew, The Geometrical Meaning and Globalization of the Hamilton-Jacobi Method, Lect. Notes Math., Vol. 863, 1980, pp. 9-21. | MR | Zbl

[G] A.B. Givental, Singular Lagrangian Submanifolds and their Lagrangian mappings, Itogi Nauki, Contemporary Problems, Vol. 33, 1988, pp. 55-112. | MR | Zbl

[GT] M. Golubitsky and D. Tischler, A Survey on the Singularities and Stability of Differential Forms, Astérisque, Vol. 59-60, 1978, pp. 43-82. | Numdam | MR | Zbl

[J] S. Janeczko, Generating Families for Images of Lagrangian Submanifolds and Open Swallowtails, Math. Proc. Cambridge Phil. Soc., Vol. 100, 1986, pp 91-107. | MR | Zbl

[K] J.B. Keller, Rays, Waves and Asymptotics, Bull. Am. Math. Soc., Vol. 84, 1978, pp. 727-749. | MR | Zbl

[L] R.K. Luneburg, Mathematical Theory of Optics, University of California Press, Berkeley, 1964. | MR

[Ma] J. Martinet, Singularities of Smooth Functions and Maps, Cambridge University Press, Cambridge, 1982. | MR | Zbl

[Me] R.B. Melrose, Equivalence of glancing hypersurfaces, Invent. Math., Vol. 37, 1976, pp. 165-192. | MR | Zbl

[Mo] J. Moser, On the Volume Elements on Manifolds, Trans. Am. Math. Soc., Vol. 120, No. 2, 1965, pp. 280-296. | MR | Zbl

[P] F. Pham, Singularités des systèmes différentiels de Gauss-Manin, Progress in Mathematics, Vol. 2, 1980, Birkhäuser. | MR

[We] A. Weinstein, Lectures on Symplectic Manifolds, C.B.M.S. Conf. Series A.M.S., Vol. 29, 1977. | MR

[Wa] G. Wassermann, Stability of Unfoldings in Space and Time, Acta Math., Vol. 135, 1975, pp. 58-128. | MR | Zbl

[Z] V.M. Zakalyukin, Bifurcations of Fronts and Caustics Depending on a Parameter and Versality of Maps, Itogi nauki, Contemporary Problems Math., Vol. 22, 1983, pp. 56-93. | MR